# SDR DALA2021102006479

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 64,909 hours, 29,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 FR-16 / R-1 DOOR OPENING / STOP FITTING #7 / CRACK INDICATION. CORRECTIVE ACTION: INSPECTED PER ER/A 00-594903. OK FOR CONTINUED SERVICE. CONTINUE ON MON. (1989244)
